# SDR USAA2013110700013

- Difficulty date: November 7, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 43,053 hours, 15,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472090003
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C11 CHECK. CABIN FLOOR SUPPORT CORRODED BETWEEN FRAMES 64 AND 66 AT Y -765.  R & R FLOOR SUPPORT IAW SRM 51-72 -11 AND DWG 18D53472816.
